<  Back to the Polytechnique Montréal portal

On the Discrete Evss Method

André Fortin, Robert Guénette and Roger Pierre

Article (2000)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/28190/
Journal Title: Computer Methods in Applied Mechanics and Engineering (vol. 189, no. 1)
Publisher: Elsevier
DOI: 10.1016/s0045-7825(99)00292-3
Official URL: https://doi.org/10.1016/s0045-7825%2899%2900292-3
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Fortin, A., Guénette, R., & Pierre, R. (2000). On the Discrete Evss Method. Computer Methods in Applied Mechanics and Engineering, 189(1), 121-139. https://doi.org/10.1016/s0045-7825%2899%2900292-3



Repository Staff Only

View Item View Item